

### Conseils mixtes

Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



# WEDNESDAY, SEPTEMBER 14<sup>TH</sup>, 2016

# **JOINT COUNCILS MEETING**

8:00 A.M. - 4:30 P.M. PDT

## VICTORIA MARRIOTT INNER HARBOUR HOTEL

728 Humboldt Street Victoria, BC

MEETING ROOM: Pacific Ballroom (GROUND FLOOR)

7:00 a.m. – 7:55 a.m.- BREAKFAST- Pacific Ballroom Foyer

		MEETING AGENDA	
#	Time	Topic	Lead
1.	8:00 – 8:15 a.m. (15 min)	Welcome by Co-Chairs  Roundtable introduction of PSCIOC and PSSDC Members, and Observers	PSCIOC Co-Chairs: John Messina, TBS Bette-Jo Hughes, BC
		Administrative Matters:  A) Approval of Record of Decision from February 24 <sup>th</sup> , 2016 inperson meeting, Toronto, ON (TAB 1A) (Decision Item)  B) Review of Joint Councils Action Items from previous inperson meeting (TAB 1B) (Information Item)	PSSDC Co-Chairs: Chris Bookless, Yukon Jacques Paquette, ESDC/Service Canada
		C) Acceptance of September 14 <sup>th</sup> , 2016 meeting agenda (TAB 1C) (Decision Item)	
2.	8:15 – 9:00 a.m. (45 min)	Showcase presentation: British Columbia Services Card (TAB 2)	Bette-Jo Hughes, BC
	(10)	<u>Objective:</u> Overview on BC's journey related to its Services Card including legislation and regulation, governance and oversight, technology and infrastructure, public consultation & engagement, next steps for BC, and Q&A.	Sophia Howse, Executive Director, Provincial Identity Management Program, BC
3.	(9:00 to	Identity Management	
	10:10 a.m.)	Objective: Review and discussion of current work related to IMSC, CDI, and DIACC	
	9:00 – 9:30 a.m. (30 min)	A) Identity Management Sub-Committee (IMSC) (TAB 3A) (IMSC to provide a progress report on the Pan Canadian Trust Framework deliverables and next steps.)	IMSC Co-Chairs: Robert Devries, ON Rita Whittle, TBS - (via teleconference)



Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



	9:30 – 9:50 a.m. (20 min) 9:50 –	<ul> <li>B) Digital Identity and Authentication Council of Canada (DIACC) (TAB 3B)</li> <li>(DIACC to provide a progress report on their current activities around the Pan-Canadian Trust Framework, development of certification process and Trustmark, funding model, member engagement and proof of concept.)</li> <li>C) Canada's Digital Interchange – progress report (TABS 3C &amp;</li> </ul>	DIACC: Joni Brennan, President  CDI Co-Chairs:
	10:10 a.m. (20 min)	<b>3C(ii))</b> (Note: an additional Joint Councils discussion on CDI's governance scheduled for afternoon of Sept. 14 <sup>th</sup> )	Robert Frelich, HRSDC
	10:10 - 10:25 am	BREAK	
4.	10:25 a.m. – 11:35 p.m. (70 min)	Death Notification Working Group – Results of Development of a Blueprint for Death Registration and Notification Processes – (TAB 4) (Decision Item)  Objectives:  A) Presentation of the results of work done by Consultant related to	Death Notification Working Group: Anik Dupont, ESDC / Service Canada  Davis Pier:
		the development of a blueprint for death registration and discussion and endorsement of next steps and recommendations proposed by the working group.	Greg Lypowy, Associate  Katie Hanlon,
		B) Discussion on how the Joint Councils can assist the FPT DMs' Table in accelerating the work related to the Death Registration and Notification priority.	Business Analyst
5.	11:35 a.m. – 12:00 p.m.	F-P/T Deputy Ministers' Table on Service Delivery (TABS 5A & 5B)  Objective:	FPT DMs' Table Secretariat:
	(25 min)	<ul> <li>Discussion on the work of the FPT DMs' Table as it relates to the work/priorities of the PSSDC-PSCIOC</li> <li>Options for a vision for the Table</li> <li>Reframing the Open Data and Big Data priorities under a "new" Table priority of Data Driven Intelligence</li> </ul>	Natasha Clarke, NS  Annette Vermaeten, ESDC / Service Canada
	12:00 – 1:00 p.m.	<ul> <li>Accelerating the work related to the FPT DMs' Table priorities</li> <li>Lunch – Terrace Room (Second Floor)</li> </ul>	
6.	1:00 – 3:00 p.m. (120 min)	Framework Working Group - Results of the Review and Analysis Services by Systemscope to advance the Joint Councils' Vision and Call to Action – (TABS 6A & 6B)	Framework Working Group Co-Chairs:
		(Decision Item)  Objective: Presentation on the results of the review and analysis	Natasha Clarke, NS Sophia Howse, BC
	1,00	services by Systemscope under the direction of the Framework Working Group (follow up from Feb 2016 meeting).	Steve Karam,
	1:00 –	Overview of the work of the Framework Working Group (context	Systemscope



Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



	1:10 p.m.	setting and review/update related to the action items from the	
	1:10 –	February 2016 meeting)  Review of logic model and results of gap analysis of the	
	2:00 p.m.	"current" and "future" states	
	2:00 – 2:30 p.m.	Review of proposed "Roadmap" and "Future State Framework"	
	2:30 – 3:00 p.m.	Discussion/endorsement of recommendations and next steps to advance the Vision and Call to Action – Digital Government	
	3:00 – 3:15 p.m.	BREAK	
7.	3:15 – 4:15 p.m.	Canada's Digital Interchange (CDI) - (TAB 7)	CDI Co-Chair: Robert Frelich,
	(60 min)	Roundtable discussion with Joint Councils related to	HRSDC
		<b>governance of CDI</b> (follow up to Joint Councils teleconference discussion of Sept. 7 <sup>th</sup> , 2016)	
8.	4:15 – 4:30 p.m.	Other Business:	Co-Chairs
	-	A) Update Reports from Joint Councils sub-committees and	
		working groups (for information):	
		Privacy Sub-Committee (TAB 8A)	Chad Hoskins, BC
		Research Committee (TAB 8B)	Richard Dalpé, TBS & Guy Gordon, MB
		Open Data and Information Working Group (TAB 8C)	Melanie Robert, TBS and David Hume, BC
		Service Mapping Sub-Committee (no update available, will report back in Feb 2017)	Denise Gomes, TBS, Adele McDonald, City of Edmonton, &
		B) Other Business arising from the meeting	Richard Liu, NS
		C) ESDC Service Research Conference – (TAB 8D)	
		D) Next in-person meeting of the Joint Councils: February 22 <sup>nd</sup> , 2017, Ottawa, Ontario	
		E) EVALUATION FORM: TAB 8 for PSSDC OR TAB 8 for PSCIOC - Please complete Evaluation Form — (forms will be distributed at the PSSDC and PSCIOC meeting)	
	4:30 p.m.	Adjournment of Joint Councils Meeting	Co-Chairs
	5:45 p.m.	Delegates to meet in hotel lobby to board bus for dinner	
_			



### Conseils mixtes

Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



# **OFFICIAL JOINT COUNCILS DINNER**

September 14<sup>th</sup>, 2016 5:45 p.m. - 9:30 p.m.

## **Church and State Wines**

1445 Benvenuto Ave | Brentwood Bay, BC | V8M 1J5

### Members / Guests to meet in the lobby of the Victoria Marriott Hotel at 5:45 p.m. to board bus

Reception: 6:30 - 7:00 p.m. Dinner: 7:00 - 9:00 p.m. **Business Casual**